# SDR SWAA990901

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 699262
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, VERY LOUD NOISE AT FWD ENTRY DOOR DURING FLIGHT.  REMOVED AND REPLACED UPPER HINGE COVER ON FWD ENTRY DOOR.
